×

zbMATH — the first resource for mathematics

On radicals in a certain class of semigroups. (English) Zbl 0228.20044

MSC:
20M11 Radical theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Bosák J.: On Radicals of Semigroups. Mat. časop. 18 (1968), 204-212. · Zbl 0169.33301
[2] McCoy N. H.: Rings and Ideals. Carus Monographs, Vol. 8, Mathematical Association of America, Buffalo, New York, 1948. · Zbl 0041.36406
[3] Neumann B. H., Taylor T.: Subsemigroups of Nilpotent Groups. Proc. Roy. Soc. Ser. A, 274 (1963), 1-4. · Zbl 0115.02502
[4] Šulka R.: On Nilpotent Elements, Ideals, and Radicals of a Semigroup. Mat.-fyz. časop. 13 (1963), 209-222.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.